MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.142 HA COATED LAT STEM SIZE 2; FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.142 HA COATED LAT STEM SIZE 2; FEMORAL COMPONENT
Model Number 01.18.142
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13.08.2021: lot 133081: (b)(4) items manufactured and released on 7-10-2013.Expiration date: 2018-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event since 2017.
 
Event or Problem Description
7 years and 3 months after the primary surgery the surgeon revised the stem due to periprosthetic loosening of the stem (only stem was revised).
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director.Stem revision performed 7 years after primary cementless total hip arthroplasty.No information concerning patient age and general health status is available.In the radiographic image provided, radiolucent lines and signs of stress shielding are visible and the stem looks slightly undersized.The reason of this choice cannot be assessed on the basis of a single anteroposterior radiographic projection.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.On 20 october 2021 we received the information that the device is not available.

Brand Name
STEM: AMISTEM H 01.18.142 HA COATED LAT STEM SIZE 2
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12452038
Report Number3005180920-2021-00717
Device Sequence Number17124666
Product Code LZO
UDI-Device Identifier07630030804182
UDI-Public07630030804182
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number01.18.142
Device Catalogue Number01.18.142
Device Lot Number133081
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight85 KG